# SDR SWIA202165166

- Difficulty date: November 17, 2021
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N685SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10093
- Aircraft time: 29,356 hours, 28,250 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R3105619
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR WINDOW SCUFFED.   (FILED - CLOSED)   REMOVED AND REPLACED RH OVERWING EMERGENCY EXIT DOOR IAW TASK CARD 56-200-1000-SKY. LEAK CHECK GOOD. OLD DATE:08-02
